16 Indiana students mistakenly given insulin shots

The students were hospitalized after they were accidentally injected with shots of insulin during what was meant to be a tuberculosis skin test, the school district said.
0:45 | 10/01/19

Coming up in the next {{countdown}} {{countdownlbl}}

Coming up next:

{{nextVideo.title}}

{{nextVideo.description}}

Skip to this video now

Now Playing:

{{currentVideo.title}}

Comments
Related Extras
Related Videos
Video Transcript
Transcript for 16 Indiana students mistakenly given insulin shots
A.

This transcript has been automatically generated and may not be 100% accurate.

{"duration":"0:45","description":"The students were hospitalized after they were accidentally injected with shots of insulin during what was meant to be a tuberculosis skin test, the school district said.","mediaType":"default","section":"ABCNews/US","id":"65985013","title":"16 Indiana students mistakenly given insulin shots","url":"/US/video/16-indiana-students-mistakenly-insulin-shots-65985013"}